Covenant University is committed to supporting and encouraging research and development work aimed at providing innovative solutions to societal problems and enhancing the quality of life. We build on our strengths when creating programmes, recruiting faculty and equipment purchase.
Found (5208) publications
IMPACT OF MONEY MARKET ON THE LIQUIDITY OF SOME SELECTED QUOTED BANKS IN NIGERIA
Isibor, Areghan Akhanolu, Ikpefan, O. A. Ph.D, ACA, ACIB, FNIM, Okafor, Tochukwu Chibuzor
Published at INTERNATIONAL BUSINESS MANAGEMENT (IBM) , Volume 10 , Issue 5 , Pages 14 , Published in 2016
Solutions to the Schrödinger Equation with Inversely Quadratic Yukawa Plus Inversely Quadratic Hellmann Potential Using Nikiforov-Uvarov Method
B. I. Ita and A. I. Ikeuba
Published at Journal of Atomic and Molecular Physics , Pages 1-5 , Published in 2013
The solutions to the Schr¨odinger equation with inversely quadratic Yukawa and inversely quadratic Hellmann (IQYIQH) potential for any angular momentum quantum number
The solution of radial diffusivity equation using reduced differential transform method
Benedict Iserom Ita
Published at International Journal of Conceptions on Computing and Information Technology , Volume 2 , Issue 1 , Pages 104-106 , Published in 2014
In this paper, a seemingly new mathematical technique, the reduced differential transform method (RDTM) has been applied to solve the radial diffusivity equation of the form: (∂^2 f)/〖∂r〗^2 +1/r ∂f/∂r=∂f/∂t Subject to various initial conditions. The result indicates this method (RDTM) to be very effective and simple. It is also consistent with the He’s homotopy perturbation method.
Solutions of the Schrodinger Equation with Quantum Mechanical Gravitational Potential Plus Harmonic Oscillator Potential
B.I. Ita, A.I. Ikeuba and A.N. Ikot
Published at Communications in Theoretical Physics , Volume 61 , Issue 2 , Pages 149-152 , Published in 2014
The solutions of the Schrodinger equation with quantum mechanical gravitational potential plus harmonic oscillator potential have been presented using the parametric Nikiforov–Uvarov method. The bound state energy eigen values and the corresponding un-normalized eigen functions are obtained in terms of Laguerre polynomials. Also a special case of the potential has been considered and its ene...
SOLUTIONS OF THE SCHRÖDINGER EQUATION WITH INVERSELY QUADRATIC HELLMANN PLUS MIE-TYPE POTENTIAL USING NIKIFOROV – UVAROV METHOD
B I Ita
Published at International Journal of Recent advances in Physics (IJRAP) , Volume 2 , Issue 4 , Pages 25-33 , Published in 2013
The solutions of the Schrödinger equation with inversely quadratic Hellmann plus Mie-type potential for any angular momentum quantum number have been presented using the Nikiforov-Uvarov method. The bound state energy eigenvalues and the corresponding un-normalized eigenfunctions are obtained in terms of the Laguerre polynomials. Several cases of the potential are also considered and their e...
Solutions of the Dirac Equation with Gravitational plus Exponential Potential
Benedict Iserom Ita and Alexander Immaanyikwa Ikeuba
Published at Applied Mathematics , Volume 4 , Pages 1-6 , Published in 2013
The solutions of the Alhaidari formalism of the Dirac equation for the gravitational plus exponential potential have been presented using the parametric Nikiforov-Uvarov method. The energy eigenvalues and the corresponding un-normal- ized eigenfunctions are obtained in terms of Laguerre polynomials.
Solutions of Radial Diffusivity and Shock Wave Equations by Combined Homotopy Perturbation and Elzaki Transform Methods
Tarig M. Elzaki and Benedict I. Ita
Published at Asia-Pacific Science and Culture Journal 2013(2) 18–23 2013 , Volume 2013 , Issue 2 , Pages 18-23 , Published in 2013
In this work, we present a reliable combination of homotopy perturbation and Elzaki transform methods to solve Radial Diffusivity and Shock Wave Equations. The nonlinear terms can be handled by the use of homotopy perturbation method. The propose method is applied to the reformulated first and second order initial value problem which leads the solution in terms of transformed variables, and...
Numerical solutions of viscous Burger equations by the Adomain decomposition methods
Paul Tchoua and Benedict I. Ita
Published at Advanced Journal of Physical Sciences , Volume 1 , Issue 1 , Pages 1-3 , Published in 2012
In this paper we propose a convergent Adomain decomposition algorithm to solve the nonlinear Burger equation. Our method is very simple and yields exact solutions through an orthonormal known basis. Applications are given and compared to other results in the literature.